Testing Chaos of Time Series: portmanteau Statistics under an Order Transformation

Dejian Lai. Testing Chaos of Time Series: portmanteau Statistics under an Order Transformation. I. J. Bifurcation and Chaos, 11(6):1761-1770, 2001. [doi]

@article{Lai01-4,
  title = {Testing Chaos of Time Series: portmanteau Statistics under an Order Transformation},
  author = {Dejian Lai},
  year = {2001},
  doi = {10.1142/S0218127401003012},
  url = {http://dx.doi.org/10.1142/S0218127401003012},
  researchr = {https://researchr.org/publication/Lai01-4},
  cites = {0},
  citedby = {0},
  journal = {I. J. Bifurcation and Chaos},
  volume = {11},
  number = {6},
  pages = {1761-1770},
}